# SDR 97ZZZX674

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 900F3611805101
- Condition: Worn
- Location: Cowling
- Part time: 591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PROFILE COWL LATCH WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 3 EACH NEW UNITS, CORRECTED PROBLEM.
